# SDR UPS03141112

- Difficulty date: August 12, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 831
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CLIMBING THRU FL320 DOOR SLIDE ARMING BUZZER AND LIGHT CAME ON.  NO ECAM  MESSAGE OR WARINING CAME ON.  NO LOSS OF PRESSURIZATION.  SLIDE WAS DISARMED.  GREEN DOOR LOCKING INDICATOR SHOWED HALF RED.  FOUND CAMLOCK BEHIND DOOR HANDLE INTERFERRING WITH DOOR HANDLE.  RESECURED CAMLOCK.  FOUND DOOR UPPER PANEL OUT OF ADJUSTMNET AND INTERFERRING WITH DOOR HANDLE.  INSTALLED SHIMS AT PANEL ATTACH POINTS TO GAIN PROPER CLEARANCE.  PANELS REMOVED AND REINSTALLED.  OPS CHECK OF DOOR VISUAL LOCK FLAG FOUND SATISFACTORY.
